MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the guidewire in the glidesheath slender kit got stuck inside of the provided needle and requires manipulation to successfully pass through the needle.Patient condition was stable, and the procedure was completed successfully.Additional information was received on 21 jun 2022: the procedure for the patient was a peripheral angiogram with angioplasty and atherectomy of right lower extremity.They did not switch to a new glidesheath slender (gss) to complete the procedure.
 
Additional Manufacturer Narrative
Patient identifier: requested, not provided.Patient sex: requested, not provided.Weight: requested, not provided.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to update sections d9 and h3 and to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for guidewire and needle mobility issues because the sample was not returned for assessment.The exact root cause could not be determined.There is no indication that any manufacturing, design or quality system issues may have led to this event.Currently no action is recommended since device was within manufacturing and design specifications when it was released from terumo medical corporation control.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key14926166
Report Number1118880-2022-00051
Device Sequence Number20287089
Product Code DYB
UDI-Device Identifier00389701011912
UDI-Public00389701011912
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberN/A
Device Catalogue Number51-1050
Device Lot Number0000130934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite